Cart (Loading....) | Create Account
Close category search window

The Linear Complexity of Whiteman's Generalized Cyclotomic Sequences of Period p^{m+1}q^{n+1}

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Liqin Hu ; Dept. of Math., Nanjing Univ. of Aeronaut. & Astronaut., Nanjing, China ; Qin Yue ; Minhong Wang

In this paper, we mainly get three results. First, let p, q be distinct primes with ((p-1)p,(q-1)q)=(p-1,q-1)=e ; we give a method to compute the linear complexity of Whiteman's generalized cyclotomic sequences of period pm+1qn+1. Second, if e=4, we compute the exact linear complexity of Whiteman's generalized cyclotomic sequences. Third, if p≡q 5 (mod 8), gcd(p-1, q-1)=4, and we fix a common primitive root g of both p and q, then 2∈H0=(g), which is a subgroup of the multiplicative group Z*pq, if and only if Whiteman's generalized cyclotomic numbers of order 4 depend on the decomposition pq=a2+4b2 with 4|b.

Published in:

Information Theory, IEEE Transactions on  (Volume:58 ,  Issue: 8 )

Date of Publication:

Aug. 2012

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.